# SDR C2XA10RI135

- Difficulty date: October 30, 2010
- Submitted: November 5, 2010
- Operation: Air carrier
- Aircraft: N13118
- Make and model: Emb EMB-145XR
- Aircraft serial: 145675
- Aircraft time: 22,564 hours, 12,073 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT 2107 - EWR - FLIGHT CREW REPORTED BURNING SMELL FROM PACK NR 1 WITH ENGINE BLEED ON.  EWR MX PERFORMED OPERATIONAL CHECK OF PACK NR 1 WITH APU RUNNING AND QITH ENGINE RUNNING BUT COULD NOT DUPLICATE THE BURNING SMELL.  ACFT WAS APPROVED TO RETURN TO SERVICE.
